i have been taking this medicine now for 2 weeks and i am very irritable with mood swings and crying a lot. does this go away after some time?
15 Oct 2009
You must first take into consideration that every body is different.
The other thing you need to know it takes about 14 days to get into your system. Your doctor may need to fine tune it from there. You are over the hardest part. (the first 14 days)
Call your doctor and let him/her know what is happening. I know you are on the road to feeling better.
20 Oct 2009
mindidorris; You have only been on the medication for 2 weeks. It takes time for your system to balance itself out. And it is hard to diagnose because obviously this is a symptom of your depression. I would say that if you are still irritable and crying in 2 more weeks then I would talk to your Dr. Just remember that you are on your way to getting better. And there are always people out there for you. There is never anything that cannot be fixed in your life. Good Luck to you and the support group is here for you.
- Wellbutrin SR Information for Consumers
- Wellbutrin SR Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Wellbutrin SR (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on Abilify for 3 months and it is controlling my depression and mood swings. I've never experienced the agitation before and ...
11 answers • 19 Apr 2010
I've been on 450 mg for several years. I have had alot of agitation and am short tempered. I don't know if its me or the medicine to be ...
4 answers • 28 Jul 2010
My supply of 300-mg Wellbutrin XL has run out and for some reason the pharmacy has said it's too soon to refill. Since Wellbutrin is a serum ...
2 answers • 4 Feb 2011
Hi there, I'm 35 and this is my first experience with antidepressants. I took zoloft 50mg for 3 weeks against depression. Because of the sexual ...
2 answers • 26 Oct 2012
I've read on the side effects that agitation is a possible side effect - I've only been taking topamax for a week now. I'm currently ...
3 answers • 22 Apr 2013